# SDR AALA202308298084

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 56,961 hours, 36,589 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED SMOKE SMELL IN FORWARD GALLEY DURING DESCENT WHICH DISAPATED AFTER THE BREAKERS WERE PULLED. MAINTENANCE REPLACED THE #1 OVEN PER AMM AMM 25-33-00.
